# SDR DALA2024041504409

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 93,121 hours, 43,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DISC: FR 66 LH- CRACK INDICATION FOUND ON THE FRAME AT DOOR STOP FITTING #3, HOLE LOCATION #3 DURING HFEC ROTOTEST INSPECTION ON AA 5311-01216. HOLE MEASURES .250". AD RELATED. ACTION REQUIRED PRIOR TO FLIGHT. C/A: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 055-0001:5311-01216-03 /001 00019 REPAIRED PER A320 SRM 53-41-12-300-010. (LP: 0292433)
